# SDR SWAA2024052275424

- Difficulty date: April 16, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR CUT-OUT SUB-THRESHOLD WEB FROM STA 787+4 TO STA 827+5; RBL 24-27; WL 156. CORECTION: WATER LINE IS 156.<[01] VERIFIED;[02] UPDATED TABLE;[03] REMOVED AND INSTALLED NEW SUB-THRESHOLD WEB ON AFT CARGO COMPARTMENT DOOR CUT-OUT BETWEEN BS 794.37 TO BS 847; RBL 24 IAW SRM 51-40-02-0G-0 AND DWG 146A8340; ID:0021; REV:-;[04] VERIFIED CORRECTIVE ACTION ITEM 3; CARD COMPLETE.;[05] VERIFIED ALL INSP. STEPS COMPLETE.
